Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 19/4/2018
SIETES contiene 92257 citas

 
 
 1 a 20 de 275 siguiente >>
Presentar resultados
Seleccionar todas
2. Cita con resumen
Alshehri GH, Keers RN, Ashcroft DM. Frequency and nature of medication errors and adverse drug events in mental health hospitals: a systematic review. Drug Saf 2017;40:871-86. [Ref.ID 102076]
3. Cita con resumen
Walsh EK, Hansen CR, Sahm LJ, Kearney PM, Doherty E, Bradley CP. Economic impact of medication error: a systematic review. Pharmacoepidemiol Drug Saf 2017;26:481-97. [Ref.ID 101957]
4. Cita con resumen
Hodges NL, Spiller HA, Casavant MJ, Chounthirath T, Smith GA. Non-health care facility medication errors resulting in serious medical outcomes. Clinical Toxicology 2017:1-8. [Ref.ID 101917]
5. Cita con resumen
Wise J. Darzi calls for overhaul of safety incident reporting. BMJ 2016;352:i1434. [Ref.ID 100332]
6. Cita con resumen
Shine KL. Patient safety strategies: a call for physician leadership. Ann Intern Med 2013;158:353-4. [Ref.ID 95835]
7. Cita con resumen
Klopotowska JE, Wierenga PC, Smorenburg SM, Stuijt CCM, Arisz L, Kuks PFM, Dijkgraaf MGW, Lie-A-Huen L, de Rooij SE. Recognition of adverse drug events in older hospitalized medical patients. Eur J Clin Pharmacol 2013;69:75-85. [Ref.ID 94841]
8.Enlace a cita original
Perfect JR. Iatrogenic fungal meningitis: tragedy repeated. Ann Intern Med 2012;157:825-6. [Ref.ID 94184]
9.
Shaughnessy AF. Meningitis outbreak shines light on pharmacy practice. BMJ 2012;345:22. [Ref.ID 94084]
10.Enlace a cita original
Manias E, Williams A, Liew D. Interventions to reduce medication errors in adult intensive care: a systematic review. Br J Clin Pharmacol 2012;74:411-23. [Ref.ID 93705]
11. Cita con resumen
Fernández-Llamazares CM, Calleja-Hernández M-A, Manrique-Rodríguez S, Pérez-Sanz C, Durán-García E, Sanjurjo-Sáez M. Prescribing errors intercepted by clinical pharmacist in paediatrics and obstetrics in a tertiary hospital in Spain. Eur J Clin Pharmacol 2012;68:1339-45. [Ref.ID 93651]
12. Cita con resumen
Kripalani S, Roumie CL, Dalal AK, Cawthon C, Businger A, Eden SK, Shintani A, Sponsler KC, Harris LJ, Theobald C, Huang RL, Scheurer D, Hunt S, Jacobson TA, Rask KJ, Vaccarino V, Gandhi TK, Bates DW, Williams MV, Schnipper JL, and for the PILL-CVD (Pharmacist Intervention for Low Literacy in Cardiovascular Disease) Study Group. Effect of a pharmacist intervention on clinically important medication errors after hospital discharge: a randomized trial. Ann Intern Med 2012;157:1-10. [Ref.ID 93384]
13. Cita con resumen
Anónimo. Injections accidentelles d'adrénaline en auto-injecteur. Prescrire 2012;32:353-6. [Ref.ID 92809]
14.Tiene citas relacionadas Cita con resumen
Schnipper JL, Rothschild JM. Improving medication safety. Lancet 2012;379:1278-80. [Ref.ID 92719]
15. Cita con resumen
Harper P, Young L, Merriman E. Bleeding risk with dabigatran in the frail elderly. N Engl J Med 2012;366:864-6. [Ref.ID 92477]
16. Cita con resumen
Anónimo. Savoir gérer un traitement par le lithium. Prescrire 2011;31:670-1. [Ref.ID 91152]
17.
18. Cita con resumen
Yin HS, Wolf MS, Dreyer BP, Sanders LM, Parker RM. Evaluation of consistency in dosing directions and measuring devices for pediatric nonprescription liquid medications. JAMA 2010;304:2595-602. [Ref.ID 89796]
19. Cita con resumen
Anónimo. Memantine pump device (Ebixa): risk of medication errors. Drug Safety Update 2010;4:3. [Ref.ID 89241]
20.Tiene citas relacionadas Cita con resumen
Thomas EJ, Brennan T. Diagnostic adverse events. On to chapter 2. Arch Intern Med 2010;170:1021-3. [Ref.ID 88845]
Seleccionar todas
 
 1 a 20 de 275 siguiente >>